Journal article icon

Journal article

A polynomial time solution to constraint satisfaction problems by neural−like P systems

Actions


Authors


Journal:
International Journal of Unconventional Computing
Volume:
9
Issue:
5−6
Pages:
465-481
Publication date:
2013-01-01
URN:
uuid:6225fde6-6cfc-4236-8424-692edb3f0a3f
Local pid:
cs:7482

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP